# SDR ASAA2020022532528

- Difficulty date: February 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N527VA
- Make and model: Airbus A319-112
- Aircraft serial: 03417
- Aircraft time: 37,238 hours, 13,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5348001921695
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT MAIN CABIN LATERAL SHEAR PLATE IS CRACKED ON INBOARD EDGE BETWEEN FRAMES 68 & 69, OUTBOARD OF LONGITUDINAL BEAM Y1292, AND JUST AFT OF THE "L2" DOOR.  **CRACKED  GROUNDED - YES. NO ALLOWABLE LIMITS GIVEN FOR SHEAR PLATE IN A319 SRM. REMOVED AND REPLACED SHEAR PLATE PN/D5348001921695.  IAW A319 SRM 51-42-11
